# SDR CALA2025012101954

- Difficulty date: January 14, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 68,718 hours, 30,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CHRONIC - EMERGENCY LIGHTS ON WITH SWITCH IN ARM. REF TSM 33-51-00-810-881-A. IF NFF AFTER COMPLETING TSM, REPLACE EMERGENCY EXIT LIGHT SWITCH 4WL. REPORT ALL FINDINGS AND ACTION TAKEN IN SIGN-OFF. THANK YOU. DENLM MERCIER. CARRIED BY ELB REPLACED EMERGENCY LIGHT SWITCH FIN (4WL) REF WDM 33-51-01. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK REF AMM 33-51-00-710-001-A AND BATTERIES CHECK OF THE MANUAL OPERATION FROM THE TWO CONTROL PANELS AND OF ALL THE CABIN LIGHTS AND SIGNS ILLUMINATED BY BATTERIES REF AMM 33-51-00-710-004-A, BOTH OPS CHECK GOOD, REF LP.3543859.
